I’ve been taking my psych meds for over a year now, and I’m mostly used to them. If I don’t eat soon enough after taking them then I get nauseous, and sometimes puke my brains out, but overall, that’s okay, and super easy to mitigate.
Just eat some damn food Ivy!
Then, there’s something else that happens every once in a while that kind of bothers me.
I get… fuzzy. My head kind of spins, but doesn’t. Things get sort of tunnel like, though it’s not tunnel vision per say. There’s this sense of… farness, like I’m very, very far away from whatever it is I’m looking at, including this computer screen in front of me, and the keyboard I’m writing on. It doesn’t look far away either though. It’s this strange amalgamation of conflicting information within my mind, much like if I’ve smoked far too much pot and get blitzed out of my mind.
I don’t know why it happens, and it only happens periodically. It’s frustrating, but interesting as well. I wish I could figure out if there was something in particular that set it off, and made everything weird, but so far, I’ve seen nothing. It doesn’t matter if I get good sleep, or bad sleep. Lots, or none. There doesn’t seem to be any sort of connecting tie to this.
It always goes away fairly quickly, no longer than an hour, but it’s still a little disconcerting.
Thank you for reading and have a beautiful day sunshines